MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPINDLE FOR EVOLUTION; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPINDLE FOR EVOLUTION; MISC ORTHO SURGICAL INSTR
Model Number 03.825.002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary visual inspection: the spindle for evolution (p/n: 03.825.002, lot number: h264479) was received at us cq.Upon visual inspection, the weld holding the knob to the spindle has broken.Device failure/defect identified? yes.Dimensional inspection: no dimensional inspection was performed due to post-manufacturing damage.Document/specification review: no design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the weld between the knob and the spindle components is broken.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history: part # 03.825.002, synthes lot # h264479, supplier lot # h264479, release to warehouse date: 15 jun 2017, supplier: (b)(4) was generated for document label reconciliation, quantity label printed must equal final quantity.This non-conformance is not relevant to the complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on february 28, 2020, a spindle for evolution has broken weld.Issue was found at loaners department.There was no patient involvement.This is report 1 of 1 (b)(4).

Brand Name
SPINDLE FOR EVOLUTION
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9879035
Report Number2939274-2020-01518
Device Sequence Number3041720
Product Code LXH
UDI-Device Identifier10705034732022
UDI-Public(01)10705034732022
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.825.002
Device Catalogue Number03.825.002
Device Lot NumberH264479
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date03/25/2020
Patient Sequence Number1